Tetracyclines and the Pill
I have horrendous tonsilitis at the moment, so went to a walk-in clinic to get treatment. Whilst I was there, he asked what medications I was on, so I told him I was on marvelon for my skin as well as doxycycline. To which he starts asking me whether I was aware of the interaction between them. When I went on doxycycline, which was three years ago now, my doctor told me to use another method of contraception for a month, then it was fine because your gut flora adjusted. But this doctor claimed there was no research to prove it didn't keep on interferring with the pill and I should get off doxycycline straight away. I'm now a little concerned. I will do as he says because I don't want to get pregnant and the pill is my only form of birth control, but I can't believe no one mentioned this before. And I'm concerned my skin will get ****. Anyone else had this advice?